MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 45/17; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 45/17; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 45/17
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a loosening of the pegged glenoid led to an explantation of the anatomic eclipse prosthesis and the pegged glenoid.No further information was provided.Update avoe (b)(6) 2023: it was confirmed that the initial surgery took place in 2015 in the privatklinik bethanien, 8044 zürich.After the eclipse and the pegged glenoid were explanted, these devices were replaced with devices from another manufacturer.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the image received from the field, it was noted that the arthrex eclipse¿ was explanted.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.Per dfu-0181-eo revision 4: '3.Loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear or tissue reaction to the implant.Loosening is frequently a consequence of one or several of the above listed risk conditions but can also be caused by inadequate anchoring technique (see below).4.Dislocation, subluxation, or inadequate scope of movement as a result of failure to achieve optimum positioning of the implant.".

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 45/17
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17486646
Report Number1220246-2023-07461
Device Sequence Number7252997
Product Code QHQ
UDI-Device Identifier00888867060029
UDI-Public00888867060029
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 45/17
Device Catalogue NumberAR-9345-17
Device Lot Number1295130205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown